# SDR AALA20010169

- Difficulty date: January 31, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - EN ROUTE LGA-ORD, DETECTED SMOKE AND HAZE IN CABIN AND COCKPIT.  DIVERTED JFK AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT AND RIGHT SIDE COALESCER BAGS.  ACCOMPLISHED HIGH POWER RUN UP.  NO SMOKE OR HAZE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
